# SDR SIMA202005217009

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 47,015 hours, 42,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM OUTBOARD LOWER SUPPORT "L" ANGLE IS CRACKED APPROXIMATELTY 1 1/2" ON THE FORWARD END BETWEEN FRAMES 47-48.-C/A-REMOVED AND REPLACED RH OMEGA BEAM OUTBD LOWER SUPPORT L ANGLE IAW SRM 51-40-02.
